# SDR ABXA010346

- Difficulty date: June 4, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 65,957 hours, 62,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 3916212501AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPORT ANGLE AT 617 LEFT BUTT LINE 20 CRACKED. REPLACED ANGLE BRACKET IAW DC-9 SRM 51-30-5.
